Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What could be the cause for fainting and cold sweats?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
For the last 2 month, when standing or walking short distances I feel like fainting if I don't sit down. In the same time my entire upper body feels like devoid of blood, became very pale and get cold sweat. I'm under supervision of heart doctor and he is not finding anything wrong cardiologic and sugested to look for other reasons why I feel what I feel.
Posted Sun, 29 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Praveen 48 minutes later
Brief Answer: Few other causes need s to be ruled out Detailed Answer: Hi.Thanks for writing on XXXXXXX Provided cardiac cause of fainting has been ruled out other causes can be- -due to dehydration (frequently missed) -orthostatic hypotension (fainting especially during standing/upright position) -neurologic problems like transient ischemic attack -any abnormality in the balance mechanisms(vestibular disturbances) In my opinion these are common causes of fainting and needs to eliminated. Consult a neurologist so that this can be diagnosed. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor